# SDR CALA0800579

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 665 hours, 262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 18458
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE ALARM DOES NOT WORK.  REMOVED AND REPLACED MEGAPHONE.  OPERATION CHECKS GOOD.
